RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ursul, Mihail I

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:189
Abstract pages:1068
Full texts:435
References:102

http://www.mathnet.ru/eng/person22898
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206956

Publications in Math-Net.Ru
2017
1. Mihail Ursul, Adela Tripe, “Some examples of topological modules”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, 2,  66–70  mathnet  mathscinet
2004
2. M. I. Ursul, A. Tripe, “Totally bounded rings and their groups of units”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2004, 1,  93–97  mathnet  mathscinet  zmath
3. M. I. Ursul, I. Fechete, “Wedderburn decomposition of $\operatorname*{LCM}$-rings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2004, 1,  85–92  mathnet  mathscinet  zmath
1995
4. V. I. Arnautov, M. I. Ursul, “On the uniqueness of topologies for some constructions of rings and modules”, Sibirsk. Mat. Zh., 36:4 (1995),  735–751  mathnet  mathscinet  zmath; Siberian Math. J., 36:4 (1995), 631–644  isi
1985
5. M. I. Ursul, “An example of a planar group whose quasicomponent does not coincide with its component”, Mat. Zametki, 38:4 (1985),  517–522  mathnet  mathscinet  zmath; Math. Notes, 38:4 (1985), 793–795  isi
1984
6. M. I. Ursul, “Compact nilrings”, Mat. Zametki, 36:6 (1984),  839–845  mathnet  mathscinet  zmath; Math. Notes, 36:6 (1984), 919–922  isi
7. M. I. Ursul, “Locally finite and locally projectively nilpotent ideals of topological rings”, Mat. Sb. (N.S.), 125(167):3(11) (1984),  291–305  mathnet  mathscinet  zmath; Math. USSR-Sb., 53:2 (1986), 291–305
1980
8. M. I. Ursul, “On the product of hereditarily linearly-compact rings”, Uspekhi Mat. Nauk, 35:3(213) (1980),  230–233  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:3 (1980), 299–302  isi
1973
9. V. A. Andrunakievich, V. I. Arnautov, M. I. Ursul, “Wedderburn decomposition of hereditarily linearly compact rings”, Dokl. Akad. Nauk SSSR, 211:1 (1973),  15–18  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020